RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 14–18 (Mi dan47571)  

MATHEMATICS

An algebra generated by Toeplitz operators with zero-order pseudodifferential presymbols

N. L. Vasilevskii

I. I. Mechnikov Odessa State University

Full text: PDF file (564 kB)

Bibliographic databases:
UDC: 517.986
Presented: В. С. Владимиров
Received: 11.05.1985

Citation: N. L. Vasilevskii, “An algebra generated by Toeplitz operators with zero-order pseudodifferential presymbols”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 14–18

Citation in format AMSBIB
\Bibitem{Vas86}
\by N.~L.~Vasilevskii
\paper An algebra generated by Toeplitz operators with zero-order pseudodifferential presymbols
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 14--18
\mathnet{http://mi.mathnet.ru/dan47571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852279}
\zmath{https://zbmath.org/?q=an:0631.47014}


Linking options:
  • http://mi.mathnet.ru/eng/dan47571
  • http://mi.mathnet.ru/eng/dan/v289/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019